# SDR 2003UALA00237

- Difficulty date: March 5, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 37,279 hours, 13,652 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 67410413294
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A/C RECEIVED WHEEL WELL FIRE INDICATION.    WHEEL WELL FIRE INDICATION FOUND TO BE CAUSED BY P-3 WHEEL WELL FIRE ANNUNCIATOR L445. ANNUNCIATOR MODULE REPLACED AND OPERATED NORMAL.  REMOVED PART TO BE EVALUATED BY VENDOR.
